# SDR CALA2019061400926

- Difficulty date: June 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N531813
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480 CORROSION ON AFT CABIN FLOOR DECK PLATE UPPER SUR FACE FROM STA 1680-1720 BLO TO LBL-54 RG2 REF. ST. ENGINEERING N/R 0065562 REMOVED CORROSION AT MAIN CABIN DECK PLATE STA 1680-1720 BLO TO LBL 54 ORIGINAL MATERIAL THICKNESS 15.071 MAT.LOSS.007 AT AREAS NO 1,3,4,5,6,7,8,AND 9 FOUND WITH IN LIMITS AND AREA NO.2 FOUND OF LIMITS IAW B757-300 SRM 53-00-51 ALLOWABLE DAMAGE 1 FIGURE 10 1 ACCOMPLISHED REPAIR AT STA 1681 TO 1686.5 IAW B757-300 SRM ACCOMPLISHED BY MECH V922261,INSPECTED BY V922395 ND RECORDED ON ST-ENGINEERING PAPER NON-ROUTINE 0065562,WORK WAS 53-60-51 REPAIR 2.THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED A INSPECTION COMPLETED AND ACCEPTED BY ST ENG INSP V922395
